I have been on Sprintec for about 1 year and a half, and have always been very good about taking the pills everyday at the same time. However, I had gotten my period five days early this month, and Sprintec always made me start on the same day for the 28 day pack. I have taken the pills at the same time, everyday this month so nothing unusual happened in that way. (I didn't miss any pills or take them at different times a day.) I am sexually active, but since my period is early I don't think it means I'm pregnant. This has never happened before! Should I be worried, what does this mean?
Are you on any medications?
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Sep 2012 • 1 answer
Updated 14 Aug 2013 • 3 answers
Updated 2 Sep 2013 • 1 answer
Updated 1 Sep 2013 • 1 answer
Updated 24 Oct 2014 • 1 answer